JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF A PRODUCT SUB MANIFOLD OF AN LP-SASAKIAN MANIFOLD WITH A COEFFICIENT α
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF A PRODUCT SUB MANIFOLD OF AN LP-SASAKIAN MANIFOLD WITH A COEFFICIENT α
Sengupta, A.K.; De, U.C.; Jun, J.B.;
  PDF(new window)
 Abstract
In this paper, we have proved that there exists a product submanifold of an LP-Sasakian manifold with a coefficient a and the manifold and its product sub manifold possess a CR-structure respectively.
 Keywords
LP-Sasakian manifold with a coefficient ;product submanifold;CR-structure;
 Language
English
 Cited by
 References
1.
Bull. Yamagata Univ., Natur. Sci., vol.12. pp.151-156

2.
Classical Analysis, pp.155-169

3.
Kyungpook Math. J., vol.42. pp.177-186

4.
Differential Geometry on complex and almost complex spaces, pp.219

5.
Geometry of CR-submanifolds, pp.128-129